# SDR AWKA2014042106421

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N706XJ
- Make and model: Cessna 750
- Aircraft serial: 7500006
- Aircraft time: 7,192 hours, 4,576 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 255
- Condition: Failed
- Location: Pitch Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO TEB, THE FLIGHT CREW RECEIVED A PITCH FEEL FAIL CAUTION MSG.  THE DECISION TO DIVERT INTO OPF WAS MADE FOLLOWED BY AN UNEVENTFUL LANDING.  TECHNICIANS FROM SERVICE CTR WERE DISPATCHED TO INSPECT & REPAIR THE ACFT.  IT WAS DETERMINED THAT A PITCH FEEL ACTUATOR WAS FAULTY.  THE NR 1 & 2 PITCH FEEL ACTUATORS, PN 9914558-10, WERE REPLACED & THE ACFT WAS RELEASED FOR A MAINTENANCE CHECK FLIGHT.
